# SDR DALA2019102986242

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1334760) FRAME STA Y=1440 BTW SRT-23L AND STR-26L WAS REPAIRED PER. B757-200 SRM 53-00-07 FIG 201 DETAIL I REPAIR 5. CORRECTIVE ACTION: SUMMARY OF NRC. 00510. FRAME STA Y=1440 BTW SRT-23L AND STR-26L WAS REPAIRED PER B757-200 SRM 53-00-07 FIG 201 DETAIL I REPAIR 5.
